Translator Disclaimer
2018 Ricci flow on asymptotically Euclidean manifolds
Yu Li
Geom. Topol. 22(3): 1837-1891 (2018). DOI: 10.2140/gt.2018.22.1837

Abstract

In this paper, we prove that if an asymptotically Euclidean manifold with nonnegative scalar curvature has long-time existence of Ricci flow, the ADM mass is nonnegative. We also give an independent proof of the positive mass theorem in dimension three.

Citation

Download Citation

Yu Li. "Ricci flow on asymptotically Euclidean manifolds." Geom. Topol. 22 (3) 1837 - 1891, 2018. https://doi.org/10.2140/gt.2018.22.1837

Information

Received: 9 December 2016; Revised: 15 May 2017; Accepted: 15 June 2017; Published: 2018
First available in Project Euclid: 31 March 2018

zbMATH: 06864268
MathSciNet: MR3780446
Digital Object Identifier: 10.2140/gt.2018.22.1837

Subjects:
Primary: 53C44
Secondary: 83C99

Keywords: mass, Ricci flow

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
55 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 3 • 2018
MSP
Back to Top